# SDR ASOA201001261

- Difficulty date: September 2, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N923EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7826
- Aircraft time: 16,016 hours, 14,662 cycles
- Engine: Ge CF343B1
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT OVERWING EMERGENCY EXIT EXTERNAL FLAPPER PLACARDS ARE WORN.  APPLIED NEW SILKSCREEN TO LT AND RT OVERWING EMERGENCY EXITS IAW MM 11-10-03-400-801
